RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 1, Issue 2  


Vector optimization of decompositions of root trees
A. A. Markov
3
Asymptotic normality of symmetric decomposable statistics in an inhomogeneous scheme
V. G. Mikhailov
15
Minimal rectilinear Steiner trees
A. F. Sidorenko
28
Algorithmic complexity of problems of optimal alphabetical coding for context-free languages
L. P. Zhil'tsova
38
Approximations of words by words without self-duplication
M. Yu. Baryshev
52
Conditions for the asymptotic normality of multidimensional randomized decomposable statistics
S. I. Bykov, V. A. Ivanov
57
Complexity of the solution of the problem of $\alpha$-expressibility in $k$-valued logic
N. R. Emel'yanov
65
Asymptotically exact polynomial algorithms in problems of integer linear programming
N. N. Kuzyurin
78
Types of two-place relations and their preservation classes in three-valued logic
I. E. Bashtanov
86
The number of permutations with restrictions on the lengths of cycles
V. F. Kolchin
97
The number of antichains in multilayered ranked sets
A. A. Sapozhenko
110
The number of families of subsets that are closed with respect to intersections
V. B. Alekseev
129
Dimensions of branches of random $m$-trees
B. I. Selivanov
137
Asymptotic behavior of the number of solutions of a system of permutation equations
A. I. Pavlov
143
Packings of balls in Euclidean space, and extremal problems for trigonometric polynomials
V. A. Yudin
155

Information
VIII All-Union conference on problems of theoretical cybernetics
159
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020